# SDR AALA20110225TUL31

- Difficulty date: February 25, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N604AA
- Make and model: Boeing 757223
- Aircraft serial: 27055
- Aircraft time: 50,352 hours, 17,076 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT FLANGE BOTTOM SIDE OF FLOORBEAM AT STATION 377 LEFT BUTTLINE 60.  INSTALLED T-CAP AND DOUBLERS PER SRM 53-00-51-2R 3 AND AARD 53-00-51-01.
